# SDR SWAA2022080425885

- Difficulty date: July 5, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED ORSS 272 TRAILING EDGE RT WING 2022-354731 / [01] REPLACED SUPPORT ANGLE LOCATED ORSS 272 TRAILING EDGE RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02.M;[02] CORRECTED ITEM 1. REPLACED SUPPORT ANGLE LOCATED ORSS 272 TRAILING EDGE RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW.
